Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publikationen

2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2474531
P. Burcsi, et al., “On Approximate Jumbled Pattern Matching in Strings”, Theory of Computing Systems, vol. 50, 2012, pp. 35-51.
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2493233
P. Burcsi, et al., “ALGORITHMS FOR JUMBLED PATTERN MATCHING IN STRINGS”, International Journal of Foundations of Computer Science, vol. 23, 2012, pp. 357-374.
PUB | DOI | WoS | arXiv
 

Filter und Suchbegriffe

keyword="String algorithms"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung